# SDR IPXA2019120449706

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 42,579 hours, 6,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U581715U
- Condition: Punctured
- Location: Bs 1740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMCD FLOOR PANEL PUNCTURED STA 1740 LBL 98.58FABRICATED NEW PANEL IAW EO B747-5320-42648-A.
